UNIGE document Scientific Article
previous document  unige:12783  next document
add to browser collection
Title

Nonminimal rational curves on K3 surfaces

Authors
Vaisencher, Israel
Published in Enseignement mathématique. 1997, vol. 43, no. 3/4, p. 299-317
Stable URL http://archive-ouverte.unige.ch/unige:12783
Full text
Article (Published version) (1.6 MB) - public document Free access
Structures

163 hits

128 downloads

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :